# SDR CA110516001

- Difficulty date: April 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) POWER LOSS, SINGLE ENGINE, 2 MINUTES AFTER T/O AT APPROXIMATELY 500 FT AGL, THE PILOT NOTICED ENGINE PARAMETER OSCILLATIONS AND SUBSEQUENT POWER LOSS.    MINOR DAMAGE WAS REPORTED ON THE RT WING TIP.  POST EVENT INSPECTION FOUND NO DAMAGE ON THE ENGINE AND IT OPERATED NORMALLY WHEN STARTED. TROUBLESHOOTING IS ON-GOING.
